# SDR REXA2024102901100

- Difficulty date: December 23, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 22,079 hours, 16,695 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 584ET IS CHAFFED.  BURNISHED CHAFE SMOOTH IAW CRJ 900 SRM 51-12-00-001-001-A01. MATERIAL LOSS .021 (MAX ALLOWED .015) OUT OF ALLOWABLE LIMITS IAW CRJ 900 SRM 57-52-01-101-001-A01. RECEIVED NEW SERVICEABLE PART PANEL 584ET PN CC670-14027-3 LOCATED AND DRILLED NEW PART IAW CRJ-900 SRM 51-40-11-001-001-A01. PAINTED PANEL 584ET IAW CRJ-900 SRM 51-25-16-001-001-A01
